# SDR DALA2023050803594

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,557 hours, 28,328 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 AWR AD AA IN REF AMDS 5720-01100-02B: WEAR ON FASTENERS NBR: 1, 3, 4, 5 AND 8 OF RH DRAG FITTING. CORRECTIVE ACTION: SUMMARY OF NRC 00147: FASTENER #1, 3, 4, 5 AND 8 WERE REPLACED PER ERA 576407-14AD REV D SECTION I : PERMANET REPAIR. (2753075)
